# SDR UPS00832084

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 CORROSION AROUND BEAR STRAP RETAINER THROUGH FLOORBOARD AT STA 1595,  RBL 35.     REMOVED CORRODED SECTION OF FLOOR PANEL. LOCATED NEW FLOOR PANEL,  DRILLED & COUNTERSUNK EXISTING FASTENER HOLES IAW DC8 SRM 51-1-22 & 51-3-2. FAB REPAIR SPLICE ANGLES IAW DC8 SRM 53-11-3. ALODINED & PRIMED IAW DC8 S RM 51-1-8. INSTALLED FLOOR PANEL & SPLICE ANGLES IAW  DC8 SRM 51-3-0.
